Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 294, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 16, 2018, 4:15 PM CDT for Attala County, Holmes County, Mississippi. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2018, 4:15 PM CDT (21:15 UTC)
- Expired
- Jul 16, 2018, 5:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Attala County, MS, Holmes County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 91 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 4:21 PM CDT | TSTM WND DMG | Mcadams, MS | TREE DOWN ALONG HWY 12 WEST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.3 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1197 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 954 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
710
WUUS54 KJAN 162115
SVRJAN
MSC007-051-162200-
/O.NEW.KJAN.SV.W.0294.180716T2115Z-180716T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
415 PM CDT MON JUL 16 2018
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Southeastern Holmes County in central Mississippi...
Central Attala County in central Mississippi...
* Until 500 PM CDT.
* At 415 PM CDT, a severe thunderstorm was located near Possumneck,
or near Durant, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Mcadams around 445 PM CDT.
Kosciusko around 455 PM CDT.
Other locations impacted by this severe thunderstorm include Sallis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3314 8992 3319 8973 3307 8954 3298 8949
3294 8989
TIME...MOT...LOC 2115Z 318DEG 12KT 3309 8978
HAIL...0.88IN
WIND...60MPH
$$
DC2 follow-up statements
663 WWUS54 KJAN 162138 SVSJAN Severe Weather Statement National Weather Service Jackson MS 438 PM CDT MON JUL 16 2018 MSC007-051-162200- /O.CON.KJAN.SV.W.0294.000000T0000Z-180716T2200Z/ Holmes MS-Attala MS- 438 PM CDT MON JUL 16 2018 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR SOUTHEASTERN HOLMES AND SOUTHWESTERN ATTALA COUNTIES... At 438 PM CDT, a severe thunderstorm was located over Durant, moving south at 15 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. This severe storm will be near... Mcadams around 500 PM CDT. Other locations impacted by this severe thunderstorm include Sallis. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Continuous cloud to ground lightning is occurring with this storm. Move indoors immediately. Lightning is one of nature's leading killers. Remember, if you can hear thunder, you are close enough to be struck by lightning. && LAT...LON 3318 8976 3297 8961 3294 8989 3314 8992 TIME...MOT...LOC 2138Z 340DEG 11KT 3309 8983 HAIL...<.75IN WIND...60MPH $$ DC
136
WWUS54 KJAN 162152
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
452 PM CDT MON JUL 16 2018
MSC007-051-162201-
/O.EXP.KJAN.SV.W.0294.000000T0000Z-180716T2200Z/
Holmes MS-Attala MS-
452 PM CDT MON JUL 16 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOLMES AND
SOUTHWESTERN ATTALA COUNTIES WILL EXPIRE AT 500 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
LAT...LON 3318 8976 3297 8961 3294 8989 3314 8992
TIME...MOT...LOC 2151Z 318DEG 12KT 3306 8980
$$
DCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 12:35 PM CDT, 3 hours 40 minutes earlier.
Area forecast discussion, Jul 16, 12:35 PM CDT, 3 hours 40 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
1235 PM CDT Mon Jul 16 2018
.UPDATE...
Updated for 18Z aviation discussion
&&
.AVIATION...
18Z TAF discussion:
Mainly VFR conditions are expected at TAF sites through the region
through the 18Z TAF cycle with the exception of limiting
conditionsby the way of isolated to scattered thunderstorms
impacting a site. Better chances of thunderstorms impacting a site
will exist near KHBG so a prevailing -TSRA group was added. VCTS
was introduced this afternoon for all other sites. Although some
MVFR CIGs have developed at KGTR they are expected to lift soon.
Storm coverage should begin to decrease as we get into the
evening. There's a chance some low CIGs could develop tomorrow
morning but there was not enough confidence to introduce this
solution into the TAFs.
&&
.DISCUSSION...
The morning update to the forecast included raising rain/storm
chances through the region for today as well as increasing the
amount of cloud cover and lowering high temperatures throughout
most of the region. Morning radar scans show that convective
storms, which are forming along an old boundary from storms that
moved through the Plains on yesterday, have already begun to
develop in SE AR and Northern MS. These storms and associated
cloud cover will continue to move towards the SW into our region
over the next few hours. In the east, remnants of a cluster of
thunderstorms that moved though TN this morning continue to dive
south. While most of the storms associated with this feature are
just east of us in Alabama, cloud cover has spread well into our
region and should keep high temps in east MS in the upper 80s to
lower 90s. Outflow boundaries from storms to our east will help
initiate convection east of the I-55 corridor. Latest CAM guidance
has trended earlier and wetter. The Heat Advisory has been pulled
for a good portion of the CWA. Only some counties and parishes
along and west of the MS River where rain chances are lower and
less cloud cover is expected will remain in the advisory. Although
the advisory was pulled from counties in Central MS, some
isolated locations could still meet advisory criteria for a brief
period of time in the earlier afternoon hours before cloud cover
begins to overspread the area.
Prior discussion below:
Through tonight: Over the next 24 hours, the area will come under
greater influence from northwesterly mid/upper flow, aiming a
series of shortwave disturbances toward the region. This will
continue the pattern of relatively high diurnal convective
coverage into today. Several residual boundaries from Sunday
convection will serve as foci for development later today, with
current expectations of the highest POP over north MS and across
East MS into the Pine Belt. Locally heavy rainfall isn't out of
the question given the abundantly moist airmass (PW >2") in place.
Though the greatest coverage is expected this afternoon into the
early evening, with passing disturbances in NW upper flow, there's
better potential for lingering overnight activity than in
previous days.
Outside of showers and storms, heat stress will remain a concern
for today. Forecast apparent temps once again show us peaking
between 105 to 110 across most of the CWA. Typically I would be
less inclined to post a heat advisory with relatively high POP
over much of the area. However, even with development early in the
day Sunday over east MS, much of that area reached advisory
criteria during the late morning before rain and clouds began to
curtail temps/heat indices. I expect today will work similarly,
though CAMs suggest most development will occur mid to late
afternoon. I did leave out part of the Pine Belt, where conditions
look a touch more borderline, and north central parts of the CWA,
where heat indices have been staying below 105 the past few days.
/DL/
Tuesday through Sunday: A mid level northwest flow regime will
continue to setup over the region early in the period as
troughiness continues to increase over the eastern third of the
nation. This flow pattern will bring the area under greater
influence of shortwaves embedded in the flow, as well as, cold
fronts associated with the stronger waves. Cold front associated
with the intial wave will try to drop into the region Tuesday, but
the majority of its support will push on to the east. Model
differences exist on just how far the boundary will drift to the
south. Still, such proximity will serve to focus convective
activity through Thursday when it lifts back north somewhat.
Friday looks to be the hottest day of the week as the mid level
ridge tries to reassert itself to the east over the forecast area.
Meanwhile, the next potent wave will dive southeast out of the upper
MS valley into the OH valley with another cold front poised to move
into the area Saturday/Sunday. The GFS is more bullish with this
scenario, while the ECMWF maintains a stronger ridge position and
pushes the majority of the energy east. Trended toward the ECMWF
with a hotter/less convection forecast through the weekend.
With dewpoints remaining in the low to mid 70s and temps climbing to
near 100, heat indices will easily extend above 105 and may reach
110 over the ArkLaMiss Delta region over the weekend if the ECMWF
solution pans out. Because of model variance this far out, will at
least mention limited heat stress in the HWO for the weekend./26/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 92 74 92 74 / 32 45 53 34
Meridian 90 73 92 74 / 47 41 69 36
Vicksburg 95 74 92 75 / 33 26 45 33
Hattiesburg 92 73 91 74 / 61 32 67 46
Natchez 93 74 92 75 / 31 17 42 35
Greenville 94 73 91 74 / 33 39 52 33
Greenwood 93 73 91 74 / 58 35 58 28
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Heat Advisory until 7 PM CDT this evening for MSZ040-041-047-053-
059>061.
LA...Heat Advisory until 7 PM CDT this evening for LAZ007>009-015-016-
023>026.
AR...Heat Advisory until 7 PM CDT this evening for ARZ074-075.
&&
JPM3Hazardous weather outlook, Jul 16, 3:40 PM CDT, 35 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 340 PM CDT Mon Jul 16 2018 ARZ074-075-LAZ007>009-015-016-023>026-MSZ040-047-053-059-060- 172045- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Issaquena- Warren-Claiborne-Jefferson-Adams- 340 PM CDT Mon Jul 16 2018 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, southwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Tuesday EXCESSIVE HEAT THREAT...Limited TIMING...Through the remainder of this afternoon The combination of heat and humidity today is expected to result in several hours of heat index values near 105 degrees for the rest of the afternoon. Precautions should be taken to avoid strenuous outdoor activities. Check on those vulnerable to heat stress. Stay hydrated and wear light, loose fitted clothing. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday High temperatures in the upper 90s to near 100 will combine with high humidity to produce heat indices at or above 105 each afternoon Thursday through Sunday. Precautions should be taken to avoid strenuous outdoor activities. Check on those vulnerable to heat stress. Stay hydrated and wear light, loose fitted clothing. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Sunday. MSZ018-019-025>039-041>046-048>052-054>058-061>066-072>074-172045- Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay- Lowndes-Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala- Winston-Noxubee-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Hinds-Rankin-Scott-Newton-Lauderdale-Copiah-Simpson-Smith-Jasper- Clarke-Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington- Jones-Marion-Lamar-Forrest- 340 PM CDT Mon Jul 16 2018 This hazardous weather outlook is for portions of central Mississippi, north central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Tuesday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday High temperatures in the upper 90s to near 100 will combine with high humidity to produce heat indices at or above 105 each afternoon Thursday through Sunday. Precautions should be taken to avoid strenuous outdoor activities. Check on those vulnerable to heat stress. Stay hydrated and wear light, loose fitted clothing. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Sunday. 3 && ...HAZARD LEGEND... *EXCESSIVE HEAT* Extreme...Maximum heat index greater than 110 degrees for 3 or more days in a row and/or air temperatures greater than 107 degrees. Significant...Maximum heat index greater than 110 degrees and/or air temperatures greater than 105 degrees. Elevated...Maximum heat index 105 to 110 degrees and/or air temperatures greater than 103 degrees. Limited...Maximum heat index near 105 degrees and/or air temperatures 100 to 103 degrees. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/jan/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss
In the hours before
Special weather statement, Jul 16, 3:06 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Jackson MS
306 PM CDT MON JUL 16 2018
MSZ051-052-057-058-162100-
Lauderdale MS-Newton MS-Jasper MS-Clarke MS-
306 PM CDT MON JUL 16 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN JASPER...
SOUTHEASTERN NEWTON...CLARKE AND LAUDERDALE COUNTIES UNTIL 400 PM
CDT...
At 306 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from Lauderdale to near Meridian to 8 miles
west of Meehan. Movement was southeast at 20 mph.
Winds in excess of 40 mph will be possible with these storms.
Strong thunderstorms will be near...
Meridian around 310 PM CDT.
Savoy around 315 PM CDT.
Zero around 320 PM CDT.
Toomsuba around 325 PM CDT.
Kewanee around 330 PM CDT.
Sable, Alamucha and Increase around 335 PM CDT.
Rose Hill around 340 PM CDT.
Middleton around 345 PM CDT.
Other locations impacted by these storms include Pachuta, Chunky and
Hickory.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3200 8846 3198 8894 3206 8906 3236 8910
3245 8877 3258 8853 3258 8839
TIME...MOT...LOC 2006Z 328DEG 18KT 3251 8851 3235 8872 3234 8901
DCLocal storm report, Jul 16, 3:17 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
317 PM CDT MON JUL 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM TSTM WND DMG 1 WNW CHUNKY 32.33N 88.95W
07/16/2018 NEWTON MS LAW ENFORCEMENT
TREE DOWN ALONG RIDGE ROAD ON THE WEST SIDE
OF CHUNKY. WINDS WERE SUB-SEVERE.
&&
TWSpecial weather statement, Jul 16, 3:29 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Jackson MS
329 PM CDT MON JUL 16 2018
MSZ072-073-162115-
Lamar MS-Marion MS-
329 PM CDT MON JUL 16 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MARION AND
SOUTHWESTERN LAMAR COUNTIES UNTIL 415 PM CDT...
At 329 PM CDT, Meteorologists were tracking a strong thunderstorm
near Pinebur, or 12 miles east of Columbia, moving south at 15 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Pinebur around 340 PM CDT.
Baxterville around 355 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3100 8948 3100 8950 3101 8950 3101 8955
3100 8955 3100 8976 3130 8975 3131 8946
3101 8941 3101 8942 3098 8943 3098 8947
TIME...MOT...LOC 2029Z 352DEG 14KT 3119 8963
DCSpecial weather statement, Jul 16, 3:53 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Jackson MS
353 PM CDT MON JUL 16 2018
MSZ058-162145-
Clarke MS-
353 PM CDT MON JUL 16 2018
...A STRONG THUNDERSTORM WILL AFFECT CLARKE COUNTY UNTIL 445 PM
CDT...
At 353 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Snell to near Crandall to 6 miles
south of De Soto. Movement was southeast at 15 mph.
Winds in excess of 40 mph will be possible with these storms.
Strong thunderstorms will be near...
Crandall around 405 PM CDT.
Other locations impacted by these storms include Shubuta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3190 8847 3186 8862 3183 8888 3200 8888
3212 8875 3223 8851 3223 8843
TIME...MOT...LOC 2053Z 320DEG 13KT 3216 8843 3200 8856 3189 8873
DCSpecial weather statement, Jul 16, 4:06 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Jackson MS
406 PM CDT MON JUL 16 2018
MSZ035-041-042-162200-
Sharkey MS-Humphreys MS-Yazoo MS-
406 PM CDT MON JUL 16 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN YAZOO...
SOUTHWESTERN HUMPHREYS AND NORTHEASTERN SHARKEY COUNTIES UNTIL 500 PM
CDT...
At 406 PM CDT, Meteorologists were tracking a strong thunderstorm
over Murphy, or 9 miles east of Hollandale, moving southeast at 25
mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
This strong thunderstorm will be near...
Midnight around 430 PM CDT.
Yazoo City around 500 PM CDT.
Other locations impacted by this storm include Louise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3314 9056 3287 9032 3283 9037 3280 9066
3281 9069 3282 9076 3308 9076 3310 9072
3310 9069 3311 9067
TIME...MOT...LOC 2106Z 325DEG 21KT 3313 9070
DCSpecial weather statement, Jul 16, 4:12 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Jackson MS
412 PM CDT MON JUL 16 2018
MSZ045-162200-
Neshoba MS-
412 PM CDT MON JUL 16 2018
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL NESHOBA COUNTY UNTIL 500
PM CDT...
At 411 PM CDT, Meteorologists were tracking a strong thunderstorm
over Philadelphia, moving southeast at 15 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Neshoba and Bethsaida around 430 PM CDT.
House around 445 PM CDT.
Herbert Springs around 500 PM CDT.
Other locations impacted by this storm include Tucker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3258 8892 3258 8917 3267 8922 3277 8924
3290 8901 3277 8891
TIME...MOT...LOC 2111Z 320DEG 15KT 3274 8910
DCThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 8:39 PM CDT | Special Weather Statement | JAN | Montgomery | 36 min |
| Jul 16, 3:16 AM CDT | Heat Advisory | JAN | Adams, Attala, Bolivar, Carroll, Claiborne, Clarke and 32 more | 16 hr |
| Jul 16, 1:15 PM CDT | Special Weather Statement | JAN | Kemper, Noxubee | 30 min |
| Jul 16, 1:18 PM CDT | Special Weather Statement | JAN | Smith | 27 min |
| Jul 16, 1:46 PM CDT | Special Weather Statement | JAN | Kemper | 44 min |
| Jul 16, 1:49 PM CDT | Special Weather Statement | JAN | Smith | 26 min |
| Jul 16, 2:28 PM CDT | Special Weather Statement | JAN | Lauderdale, Newton | 47 min |
| Jul 16, 2:31 PM CDT | Special Weather Statement | JAN | Covington | 44 min |
| Jul 16, 3:03 PM CDT | Special Weather Statement | JAN | Winston | 42 min |
| Jul 16, 3:06 PM CDT | Special Weather Statement | JAN | Clarke, Lauderdale | 54 min |
| Jul 16, 3:29 PM CDT | Special Weather Statement | JAN | Lamar | 46 min |
| Jul 16, 3:53 PM CDT | Special Weather Statement | JAN | Clarke | 52 min |
| Jul 16, 4:06 PM CDT | Special Weather Statement | JAN | Humphreys | 54 min |
| Jul 16, 4:12 PM CDT | Special Weather Statement | JAN | Neshoba | 48 min |
| Jul 16, 4:28 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Yazoo | 28 min |
| Jul 16, 4:33 PM CDT | Special Weather Statement | JAN | Madison | 42 min |
| Jul 16, 4:43 PM CDT | Special Weather Statement | JAN | Leake | 32 min |
| Jul 16, 4:51 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott | 39 min |
| Jul 16, 5:13 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin | 47 min |
| Jul 16, 5:37 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin, Yazoo | 53 min |
| Jul 16, 6:09 PM CDT | Flash Flood Warning | JAN | Madison, Rankin | 3 hr |
| Jul 16, 6:13 PM CDT | Special Weather Statement | JAN | Rankin | 47 min |
| Jul 16, 6:31 PM CDT | Flash Flood Warning | JAN | Hinds, Rankin | 2 hr |
| Jul 16, 6:53 PM CDT | Special Weather Statement | JAN | Warren | 52 min |
| Jul 16, 6:56 PM CDT | Special Weather Statement | JAN | Carroll | 49 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.